MathSciNet Relay Station
MathSciNet bibliographic data
MR2743875 (2011i:35009) 35B27 (31B25 35J25 35J57 74Q05)
Kenig, Carlos E.; Shen, Zhongwei Layer potential methods for elliptic homogenization problems. Comm. Pure Appl. Math. 64 (2011), no. 1, 1–44.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement